MAUDE Adverse Event Report: Johnson & Johnson Surgical Vision, Inc. LAMINAR; Unit, Phacofragmentation

Johnson & Johnson Surgical Vision, Inc. LAMINAR; Unit, Phacofragmentation
Model Number OPOR3020L
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that metal particles were found in the patient's eye during a medical examination following surgery.Through follow-up, we learned, that an anterior chamber lavage was performed on (b)(6) 2026.No further information was provided.
 
Additional Manufacturer Narrative
Section d6a section d6b section e1 - first/given name: unknown, as information was requested but not provided.Section e1 - last name: unknown, as information was requested but not provided.Section e1 - email address: unknown, as information was requested but not provided.Section e1 - telephone number: (b)(6).Section h3 - the device was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record and complaint trending will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
LAMINAR
Common Device Name
Unit, Phacofragmentation
Manufacturer (Section D)
Johnson & Johnson Surgical Vision, Inc.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
+1(714)247-8552
MDR Report Key50210968
Report Number3012236936-2026-000239
Device Sequence Number13264203
Product Code HQC
UDI-Device Identifier05050474500365
UDI-Public(01)05050474500365(17)281024(10)5934934
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K844373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOPOR3020L
Device Catalogue NumberOPOR3020L
Device Lot Number5934934
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown